Alert archive / North Carolina / River Flood Warnings in 2016

River Flood Warning 14, NWS Raleigh, NC

July 17, 2016Johnston County, North Carolina

NWS Raleigh, NC issued this river flood warning at Jul 17, 2016, 4:19 PM EDT for Johnston County, North Carolina. It took effect at Jul 17, 2016, 6:12 PM EDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Jul 17, 2016, 4:19 PM EDT (20:19 UTC)
In effect from
Jul 17, 2016, 6:12 PM EDT
Expired
Jul 19, 2016, 11:36 PM EDT
In force
53 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

County Johnston County, NC

The radar

The Raleigh/Durham radar (KRAX), 24 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neuse River at Smithfield (SMFN7). The gauge peaked at 17.48 ft at Jul 18, 2016, 4:00 PM EDT.

actionminormoderate101507/1707/1807/1907/2007/21
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02087570, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

392 
WGUS42 KRAH 172019
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH, NC
419 PM EDT SUN JUL 17 2016

...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Neuse River At Smithfield affecting Johnston County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-180819-
/O.NEW.KRAH.FL.W.0014.160717T2212Z-160719T1424Z/
/SMFN7.1.ER.160717T2212Z.160718T1200Z.160719T0224Z.NO/
419 PM EDT SUN JUL 17 2016

The National Weather Service in Raleigh has issued a 

* Flood Warning for The Neuse River At Smithfield.
* until Tuesday morning, or until the warning is cancelled.
* At 3:15 PM Sunday the stage was 14.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by this 
  evening and continue to rise to near 17.0 feet by tomorrow 
  morning.The river will fall below flood stage by tomorrow late 
  evening.
* Impact...At 15.0 feet, Minor flood stage. Flooding begins along 
  the Neuse riverwalk. Water nears the base of the holding tank at 
  the water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Mon   Tue   Wed   Thu   Fri

Neuse River
 Smithfield       15  14.3 Sun 03 PM  17.0  13.2  10.9   9.6   8.8


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Smithfield:      99.26


&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$
7 follow-up statements
697 
WGUS82 KRAH 180130
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
930 PM EDT SUN JUL 17 2016

...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River Near Clayton affecting Johnston County

  Neuse River At Smithfield affecting Johnston County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-181330-
/O.EXT.KRAH.FL.W.0013.000000T0000Z-160718T2303Z/
/CLYN7.1.ER.160717T1409Z.160718T0015Z.160718T1103Z.NO/
930 PM EDT SUN JUL 17 2016

The Flood Warning continues for the Neuse River Near Clayton.
* At 8:15 PM Sunday the stage was 11.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 10.0 feet, The Neuse River Greenway at Covered Bridge 
  Road begins to flood.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Mon   Tue   Wed   Thu   Fri

Neuse River
  Clayton      9  11.1 Sun 08 PM     8.7   5.3   4.9   4.4   3.6


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Clayton:        128.41


&&

LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
          3569 7849                   

$$

NCC101-181330-
/O.EXT.KRAH.FL.W.0014.000000T0000Z-160719T1136Z/
/SMFN7.1.ER.160717T2226Z.160718T1200Z.160718T2336Z.NO/
930 PM EDT SUN JUL 17 2016

The Flood Warning continues for the Neuse River At Smithfield.
* At 9:01 PM Sunday the stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.0 feet by 
  tomorrow morning. The river will fall below flood stage tomorrow 
  evening.
* Impact...At 15.0 feet, Minor flood stage. Flooding begins along 
  the Neuse riverwalk. Water nears the base of the holding tank at 
  the water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Mon   Tue   Wed   Thu   Fri

Neuse River
  Smithfield  15  15.4 Sun 09 PM    17.0  12.3  10.9  10.3   8.5


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Smithfield:      99.26


&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$
114 
WGUS82 KRAH 180909
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
509 AM EDT MON JUL 18 2016



...The Flood Warning continues for the following rivers in North 
Carolina..
  Neuse River At Smithfield affecting Johnston County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-182109-
/O.CON.KRAH.FL.W.0014.000000T0000Z-160719T1136Z/
/SMFN7.1.ER.160717T2226Z.160718T1200Z.160718T2336Z.NO/
509 AM EDT MON JUL 18 2016

The Flood Warning continues for
  the Neuse River At Smithfield.
* At  4:15 AM Monday the stage was 16.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.0 feet by mid-
  morning. The river will fall below flood stage this evening.
* At 15.0 feet, Minor flood stage. Flooding begins along 
  the Neuse riverwalk. Water nears the base of the holding tank at 
  the water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME    Mon   Tue   Wed   Thu   Fri  

Neuse River
  Smithfield  15  16.5 Mon 04 AM    17.0  12.3  10.9  10.3   8.5


To convert the above stage readings to above mean sea level (ft), add
the following to the stage: 99.26
    

&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$

26
846 
WGUS82 KRAH 181423
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
1023 AM EDT MON JUL 18 2016

...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River At Smithfield affecting Johnston County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-190223-
/O.EXT.KRAH.FL.W.0014.000000T0000Z-160720T0120Z/
/SMFN7.1.ER.160717T2226Z.160718T1800Z.160719T1320Z.NO/
1023 AM EDT MON JUL 18 2016

The Flood Warning continues for
  the Neuse River At Smithfield.
* At  9:15 AM Monday the stage was 17.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.2 feet by this
  afternoon. The river will fall below flood stage tomorrow late 
  morning.
* Impact...At 18.0 feet, Moderate flood stage. The Smithfield town 
  park and the Neuse riverwalk at the US70 bridge are flooded.
* Impact...At 15.0 feet, Minor flood stage. Flooding begins along the 
  Neuse riverwalk. Water nears the base of the holding tank at the 
  water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Tue   Wed   Thu   Fri   Sat

Neuse River
 Smithfield       15  17.0 Mon 09 AM  15.2  12.4  10.4   8.6   7.6


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Smithfield:      99.26

&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$

KDS
782 
WGUS82 KRAH 190138
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
938 PM EDT MON JUL 18 2016

...A Flood Warning remains in effect for the Neuse River at 
Smithfield in Johnston County...

&&

NCC101-191338-
/O.EXT.KRAH.FL.W.0014.000000T0000Z-160720T0200Z/
/SMFN7.1.ER.160717T2226Z.160718T2000Z.160719T1400Z.NO/
938 PM EDT MON JUL 18 2016

The Flood Warning continues for
  the Neuse River At Smithfield.
* At 9:01 PM Monday the stage was 17.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding will persist until the river falls below flood stage 
  late tomorrow morning.
* Impact...Between 15 and 18 feet, flooding can be expected along the 
  Neuse riverwalk and water will approach the base of the holding tank 
  at the water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Tue   Wed   Thu   Fri   Sat

Neuse River
  Smithfield  15  17.3 Mon 09 PM    15.3  12.6  11.4   9.4   7.8


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Smithfield:      99.26

&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$

Vincent
709 
WGUS82 KRAH 190813
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
413 AM EDT TUE JUL 19 2016


...The Flood Warning continues for the following rivers in North 
Carolina..
  Neuse River At Smithfield affecting Johnston County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-192013-
/O.CON.KRAH.FL.W.0014.000000T0000Z-160720T0200Z/
/SMFN7.1.ER.160717T2226Z.160718T2000Z.160719T1400Z.NO/
413 AM EDT TUE JUL 19 2016

The Flood Warning continues for
  the Neuse River At Smithfield.
* At  3:15 AM Tuesday the stage was 16.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...Between 15 and 18 feet, flooding can be expected along the 
  Neuse riverwalk, and water will approach the base of the holding tank 
  at the water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Tue   Wed   Thu   Fri   Sat

Neuse River
  Smithfield  15  16.4 Tue 03 AM    15.3  12.6  11.4   9.4   7.8


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:  99.26


&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$

26
237 
WGUS82 KRAH 191841
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
241 PM EDT TUE JUL 19 2016


...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River At Smithfield affecting Johnston County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-200641-
/O.EXT.KRAH.FL.W.0014.000000T0000Z-160720T0819Z/
/SMFN7.1.ER.160717T2226Z.160718T2000Z.160719T2019Z.NO/
241 PM EDT TUE JUL 19 2016

The Flood Warning continues for
  the Neuse River At Smithfield.
* At  2:15 PM Tuesday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 15.0 feet, Minor flood stage. Flooding begins along the 
  Neuse riverwalk. Water nears the base of the holding tank at the 
  water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Wed   Thu   Fri   Sat   Sun

Neuse River
 Smithfield       15  15.3 Tue 02 PM  13.5  12.0   9.4   7.7   7.0


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Smithfield:      99.26

&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$

KDS
034 
WGUS82 KRAH 200336
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
1136 PM EDT TUE JUL 19 2016





...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Neuse River At Smithfield affecting Johnston County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-200406-
/O.CAN.KRAH.FL.W.0014.000000T0000Z-160720T0819Z/
/SMFN7.1.ER.160717T2226Z.160718T2000Z.160719T2345Z.NO/
1136 PM EDT TUE JUL 19 2016

The Flood Warning is cancelled for
  the Neuse River At Smithfield.
* At 11:15 PM Tuesday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* fell below flood stage at  7:45 PM Tuesday.
* Forecast...The river will continue to fall to 13.1 feet by Thursday
  morning.
* Impact...At 15.0 feet, Minor flood stage. Flooding begins along the 
  Neuse riverwalk. Water nears the base of the holding tank at the 
  water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Wed   Thu   Fri   Sat   Sun

Neuse River
  Smithfield  15  14.8 Tue 11 PM    14.1  13.1  11.6  10.4   9.5


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:



        Smithfield:      99.26



&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Jul 17, 2:41 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 17, 2:41 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
241 PM EDT SUN JUL 17 2016

.SYNOPSIS...
An upper level ridge will extend northeast from the Deep South into
the Carolinas this afternoon through tonight. An active northwest
flow aloft will prevail early this week, transitioning to a more
benign northerly flow aloft mid to late week.

&&

.NEAR TERM /Through Tonight/...
As of 230 PM Sunday...

The tropical airmass (PWAT 2.00-2.30") in place over central NC
yesterday has been supplanted by a drier/subsident airmass aloft in
the wake of a subtle H3 trough tracking SE toward the Carolina coast
(see WV imagery and 12Z GSO/RNK RAOB data), with PWAT values as low
as 1.25" in the Triad and less than 1.50" in the Triangle at 16Z.
PWAT values will continue to fall from NW-SE this aft/eve as the
aforementioned wave progresses to the Carolina coast. With rich low-
level moisture confined to the lowest ~2500 ft (surface-925 mb),
diurnal destabilization will be slower to occur and weaker in
magnitude compared to yesterday. Forcing for ascent will largely be
confined to coastal NC today, in the form of shallow convergence
along the seabreeze and weak DPVA attendant the H3 wave along and
offshore the Carolina coast. Given weak forcing and an increasingly
hostile thermodynamic environment (esp. w/regard to entrainment),
expect only a small chance for convection confined to far S/SE
portions of the CWA this aft/eve with highs near 90F and lows
tonight in the lower 70s. -Vincent

&&

.SHORT TERM /Monday and Monday Night/...
As of 230 PM Sunday...

Northwest flow aloft will evolve across the OH valley and
central/southern Appalachians on Monday as an upper level ridge
strengthens over the Central Plains and extends north into the Upper
Midwest. 12Z GFS forecast soundings are more consistent with the
aforementioned upper level pattern than the 12Z NAM, depicting a
relatively dry airmass and marginal diurnal destabilization in the
form of high-based instability associated with the eastern fringe of
a modified elevated mixed layer advecting into the Carolinas during
the aft/eve, particularly in the N/NW Piedmont. A drier and more
subsident airmass will persist from I-95 east to the OBX, on the
western periphery of an H3 trough stalled along/offshore the
Carolina coast. With little forcing and an LFC close to ~700 mb (per
12Z GFS fcst soundings), convection is unlikely to develop within
central NC. However, thermodynamic profiles should be sufficient to
maintain convection (if any) propagating toward central NC in NW
flow aloft, particularly from the Triangle N/NW toward the Triad and
VA border. With the above in mind, expect the relative best (30%)
potential for convection in the N/NW Piedmont. Despite a more
hostile convective environment in E/SE portions of the area (as
described above), will indicate a 20% chance everywhere to account
for potentially rapid downstream propagation. Weak deep-layer shear
and marginal instability will be unfavorable for organized
convection. However, strong insolation/steep low-level lapse rates
(~9 C/km) in the presence of steepening mid-level lapse rates (6-7
C/km) attendant the eastern fringe of a modified elevated mixed
layer will yield strong DCAPE (1200-1500 J/kg). As a result, a
damaging wind potential would accompany any deep convection
propagating into the area, particularly in the case of a mature MCS.
Alternately, a damaging wind potential could also be present if
initially isolated convection grows upscale along outflow in the
presence of ~15 westerly low-level flow. Keep in mind that the
aforementioned scenarios are highly conditional. Expect highs in the
lower to mid 90s (92-95F) and lows in the mid 70s.

&&

.LONG TERM /Tuesday through Sunday/...
As of 230 PM Sunday...

A short wave trough deepening along the New England and mid Atlantic
coasts will push a cold front toward and across central NC on
Tuesday. With a late-day fropa, prefrontal tstms should be able to
take advantage of ample heating and instability, ample moisture
(pwat around 2 inches), and when coupled with 25-35kt of 0-6km
shear, wouldn't be surprised to see a couple multicell tstm clusters
(some of which could have gusty winds) move across during the late-
day Tuesday. Highs Tuesday in the lower 90s. The storms will end
quickly Tuesday night as the short wave through axis pushes to our
east and the front stalls to our south. Lows Tuesday night in the
lower 70s, with perhaps some patchy fog or low clouds Wednesday
morning depending on where the heaviest rain falls on Tuesday.

The forecast for the middle and latter part of the week looks drier
with below-climo rain chances, along with near normal temps, thanks
to northerly flow becoming established over the East in response to
the ridge center setting up over the Southern Plains.

Rain chances, and temps, may gradually increase again next weekend
as the flow backs in response to an approaching short wave.

&&

.AVIATION /18Z Sunday through Friday/...
As of 230 PM Sunday...

24 Hour TAF period: VFR conditions will prevail through the TAF
period aside from a small potential for convection late this
aft/eve, primarily at the FAY terminal.

Long Term: VFR conditions will persist through Mon/Mon night in the
presence of a drier airmass aloft. Sub-VFR conditions and strong
convective wind gusts cannot be ruled out late Mon aft/eve if
convection propagates downstream of the NC/VA mountains into central
NC. The best potential for convection will exist Tue aft/eve as NW
flow aloft becomes firmly established over the region. In such a
pattern, an enhanced severe weather potential (large hail and sfc
wind gusts as high as 55-60 kt) would accompany any deep convection.
Wednesday onward, expect VFR conditions and little chance for
diurnal convection as central NC becomes situated on the eastern
periphery of a strong ridge in the central US. -Vincent

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Vincent
NEAR TERM...Vincent
SHORT TERM...Vincent
LONG TERM...NP
AVIATION...Vincent
Hazardous weather outlook, Jul 17, 3:50 AM EDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
350 AM EDT SUN JUL 17 2016

NCZ007>011-021>028-038>043-073>078-083>086-088-089-181000-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
350 AM EDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG STORMS ARE EXPECTED ACROSS THE AREA TUESDAY AND TUESDAY
NIGHT... AS A COLD FRONT APPROACHES FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:38 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Wake52 min
Jul 16, 8:42 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Moore, Scotland64 min
Jul 16, 9:02 PM EDTSpecial Weather StatementRAHFranklin43 min
Jul 16, 9:08 PM EDTAreal Flood AdvisoryRAHFranklin112 min
Jul 16, 9:19 PM EDTFlash Flood WarningRAHChatham, Durham, Orange2 hr
Jul 16, 9:48 PM EDTFlash Flood WarningRAHWake3 hr
Jul 16, 9:56 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson, Wayne64 min
Jul 16, 10:14 PM EDTFlash Flood Warning EmergencyRAHDurham, Wake3 hr
Jul 16, 10:37 PM EDTSpecial Weather StatementRAHEdgecombe, Nash, Wilson23 min
Jul 16, 10:49 PM EDTAreal Flood AdvisoryRAHEdgecombe, Franklin, Johnston, Nash, Wayne, Wilson3 hr
Jul 16, 11:29 PM EDTSpecial Weather StatementRAHEdgecombe, Wilson76 min
Jul 16, 11:58 PM EDTAreal Flood WarningRAHEdgecombe, Nash, Wilson9 hr
Jul 17, 12:19 AM EDTAreal Flood WarningRAHChatham, Durham, Franklin, Harnett, Johnston, Orange and 1 more9 hr
Jul 17, 1:09 AM EDTSpecial Weather StatementRAHCumberland, Hoke, Sampson, Scotland81 min
Jul 17, 8:45 AM EDTAreal Flood WarningRAHEdgecombe9 hr
Jul 17, 9:12 AM EDTAreal Flood WarningRAHWake3 hr
Jul 17, 9:40 AM EDTRiver Flood WarningRAHJohnston26 hr

Nearby

River Flood Warnings in North Carolina, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.